# SDR AUS20030217

- Difficulty date: February 20, 2003
- Submitted: March 25, 2003
- Operation: Air carrier
- Make and model: Swrngn SA227*
- Engine: Garrtt TPE33112UHR
- Propeller: Mcauly 4HFR34C652
- System (JASC): 2450 · AC Power Distribution System
- Part: Panel
- Part number: 2719115099
- Condition: Shorted
- Location: Ac Power Distrib
- Part time: 15,181 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

(AUS) RT NON-ESSENTIAL BUS PANEL EMITTING SMOKE ODOR. INSPECTION FOUND A SHORT CIRCUIT CAUSING MELTING OF THE PLASTIC PANEL. SUSPECT SHORT CIRCUIT WAS CAUSED BY CONDENSATION ON THE PANEL DUE TO EXTREME WEATHER CONDITIONS.
